# SDR SWAA2020101919796

- Difficulty date: September 25, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE RIB AT LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER.   REPLACED LEADING EDGE RIB AT LEADING EDGE STA 95.96 AT LT HORIZONTAL STABILIZER, IAW B737-700 SRM 51-40-02 AND DWG 186A1001 REV B.
